alexa A 60-year-old woman with agitation and psychosis following ingestion of dextromethorphan and opioid analgesics.
Clinical Research

Clinical Research

Journal of Clinical Case Reports

Author(s): Jamison SC, Vasudeva S

Abstract Share this page

Abstract A patient presented with agitation, paranoia, and psychosis following ingestion of dextromethorphan, propoxyphene, and hydrocodone, a previously unreported combination. Symptoms resolved with antipsychotics and cessation of offending drugs. The pharmacodynamics of dextromethorphan and the opioids, including drug interactions are discussed, and several potential mechanisms for the production of the patient's symptoms are proposed. This article was published in J Psychopharmacol and referenced in Journal of Clinical Case Reports

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

  • Global Experts meeting on Oncology Case Reports
    Aug 29-31, 2017 London, UK
  • Global Experts Meeting on Case Reports
    Osaka, Japan October 09-11, 2017
  • 6th Global Experts Meeting on Medical Case Reports
    October 16-18, 2017 San Francisco, California, USA

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords